Analytical approach for the fractional differential equations by using the extended tanh method


PANDIR Y. , Yildirim A.

WAVES IN RANDOM AND COMPLEX MEDIA, vol.28, no.3, pp.399-410, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 3
  • Publication Date: 2018
  • Doi Number: 10.1080/17455030.2017.1356490
  • Title of Journal : WAVES IN RANDOM AND COMPLEX MEDIA
  • Page Numbers: pp.399-410

Abstract

In this study, we consider analytical solutions of space-time fractional derivative foam drainage equation, the nonlinear Korteweg-de Vries equation with time and space-fractional derivatives and time-fractional reaction-diffusion equation by using the extended tanh method. The fractional derivatives are defined in the modified Riemann-Liouville context. As a result, various exact analytical solutions consisting of trigonometric function solutions, kink-shaped soliton solutions and new exact solitary wave solutions are obtained.